PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 74 | 2 | 287-298
Tytuł artykułu

Some remarks on the random walk on finite groups

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
74
Numer
2
Strony
287-298
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-11-12
poprawiono
1997-02-26
Twórcy
autor
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] P. Diaconis, Group Representations in Probability and Statistics, IMS, Hayward, 1986.
  • [2] P. Diaconis, Application of non-commutative Fourier analysis to probability problems, in: Lecture Notes in Math. 1362, Springer, 1982, 51-100.
  • [3] P. Diaconis and L. Saloff-Coste, Moderate growth and random walk on finite groups, Geom. Funct. Anal. 4, (1994), 1-36.
  • [4] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis II, Springer, Berlin, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv74i2p287bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.